Finite-time synchronization control for uncertain Markov jump neural networks with input constraints

Title
Finite-time synchronization control for uncertain Markov jump neural networks with input constraints
Author(s)
박주현H. Shen[H. Shen]Z. Wu[Z. Wu]
Keywords
EXPONENTIAL STABILITY; STATE ESTIMATION; VARYING DELAYS; DISTRIBUTED DELAYS; SYSTEMS; PARAMETERS; DISCRETE
Issue Date
201409
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.77, no.4, pp.1709 - 1720
Abstract
This paper is concerned with the problem of finite-time synchronization control for uncertain Markov jump neural networks in the presence of constraints on the control input amplitude. The parameter uncertainties under consideration are assumed to belong to a fixed convex polytope. By using a parameter-dependent Lyapunov functional and a simple matrix decoupling method, a sufficient condition is proposed to ensure that the considered networks are stochastically synchronized over a finite-time interval. The desired mode-independent controller parameters can be computed via solving a convex optimization problem. Finally, two chaos neural networks are employed to demonstrate the effectiveness of our proposed approach.
URI
http://hdl.handle.net/YU.REPOSITORY/30794http://dx.doi.org/10.1007/s11071-014-1412-3
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE